# SDR CALA2020072701080

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,290 hours, 18,722 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK LIGHT CAME ON DURING CLIMB OUT RAN CHECKLIST STILL STAYE D ON LOCKING DO TO MX DIVERSION UNLOCKED FOR SIGN OFF PERFORMED RIGHT PACK/ZONE TEMP. CONTROL BITE REF. AMM 21-61-00, FOUND "AIR CONDITIONING PACK CONTROL RIGHT AC" C/B (P6-4/B11) OPEN; RESET C/B REF. AMM 20-60-01. NO FAULTS FOUND DURING BITE; REMOVED AND REPLACED RIGHT PACK/ZONE TEMP. CONTROL REF. AMM 21-61-20, OP''S CHECK NORMAL. REMOVED AND REPLACED RIGHT PACK TCV
